# SDR DXTA2013100705528

- Difficulty date: October 5, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 3,900 hours, 3,137 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Misrouted
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU FL230,  RT ENGINE FIRE LIGHT AND WARNING BELL CAME ON.  RETARDED RT THROTTLE TO IDLE IAW THE CHECKLIST AND BELL AND LIGHT EXTINGUISHED.  FOUND LEFT ENGINE FIRE LOOP ROUTED INCORRECTLY. ROUTED FIRE LOOP PER DRAWING 6555660. DWG.0003. OPS CHECKED GOOD.
